On a functional equation. (Short Communication).
Aequationes mathematicae, Tome 22 (1981), pp. 113-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1981__22_136863,
author = {K. Niino},
title = {On a functional equation. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {113--114},
year = {1981},
volume = {22},
url = {http://geodesic.mathdoc.fr/item/AM2_1981__22_136863/}
}
K. Niino. On a functional equation. (Short Communication).. Aequationes mathematicae, Tome 22 (1981), pp. 113-114. http://geodesic.mathdoc.fr/item/AM2_1981__22_136863/